# SDR TWAA0018006

- Difficulty date: November 15, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND ANGLE CRACKED, STA 940 AREA, INTERIOR OF KEEL BEAM, FWD INBOARD CORNER OF KEEL BEAM, LT.  REMOVED CRACKED ANGLE AND REPLACED WITH NEW PER DRAWING PL9938308.
